# SDR TRBA2011067

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,412 hours, 29,991 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4901, THE CREW REPORTED THE F/O LT BRAKE WAS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED BRAKE LOW PRESSURE BLEEDING IAW JIC 32-42-00. THE OPS CHECK FOUND IT WORKING PROPERLY.  NO PARTS REMOVED OR REPLACED. THE ACFT WAS RETURNED TO SERVICE.
